# SDR SWIA971085

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Engine: Pwa PW118A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR IGNITION A GREEN LIGHT ON IN FLIGHT.  GEAR WOULD NOT EXTEND NORMALLY SO USED EMERGENCY OVERRIDE TO EXTEND.  REPLACED RIGHT MAIN A SYSTEM DOWN LOCK SENSOR PER MM 32-60-00.  LANDING GEAR FUNCTIONAL CHECKS GOOD.
